Partial inner product spaces of entire functions
Annales de l'I.H.P. Physique théorique, Tome 35 (1981) no. 3, pp. 195-224
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1981__35_3_195_0,
author = {Antoine, J.-P. and Vause, M.},
title = {Partial inner product spaces of entire functions},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {195--224},
year = {1981},
publisher = {Gauthier-Villars},
volume = {35},
number = {3},
mrnumber = {642084},
zbl = {0484.46029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1981__35_3_195_0/}
}
TY - JOUR AU - Antoine, J.-P. AU - Vause, M. TI - Partial inner product spaces of entire functions JO - Annales de l'I.H.P. Physique théorique PY - 1981 SP - 195 EP - 224 VL - 35 IS - 3 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1981__35_3_195_0/ LA - en ID - AIHPA_1981__35_3_195_0 ER -
Antoine, J.-P.; Vause, M. Partial inner product spaces of entire functions. Annales de l'I.H.P. Physique théorique, Tome 35 (1981) no. 3, pp. 195-224. http://geodesic.mathdoc.fr/item/AIHPA_1981__35_3_195_0/
